Stable ergodicity of skew extensions by compact Lie groups
UNSPECIFIED. (1999) Stable ergodicity of skew extensions by compact Lie groups. TOPOLOGY, 38 (1). pp. 167-187. ISSN 0040-9383Full text not available from this repository.
We extend recent results of Adler, Kitchens & Shub, Parry, and Parry & Pollicott on the stable ergodicity and mixing of toral extensions to skew extensions by compact connected Lie groups. We show that Holder continuous extensions by a compact Lie group over a hyperbolic attractor are generically stably ergodic. If the group is compact semisimple, then Holder continuous extensions over hyperbolic sets are generically stably ergodic. (C) 1998 Elsevier Science Ltd. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||TOPOLOGY|
|Publisher:||PERGAMON-ELSEVIER SCIENCE LTD|
|Official Date:||January 1999|
|Number of Pages:||21|
|Page Range:||pp. 167-187|
Actions (login required)